×

zbMATH — the first resource for mathematics

Surfaces of revolution with prescribed mean curvature. (English) Zbl 0431.53005

MSC:
53A05 Surfaces in Euclidean and related spaces
53A10 Minimal surfaces in differential geometry, surfaces with prescribed mean curvature
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] C. DELAUNAY, Sur la surface de revolution dont la courbure moyenne est constante, J. Math.Pures. Appl. Ser. 1, 6 (1841), 309-320.
[2] J. EELLS, On the surfaces of Delaunay and their Gauss maps, · Zbl 0433.53004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.